# SDR ASAA2013070695484

- Difficulty date: July 6, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 24,211 hours, 7,270 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 9751
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 34,113 hours, 12,574 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR DISPLAYS A SOLID GREEN RETURN FROM APPROX 40NM TO THE OUTER EDGE OF THE DISPLAY AT ALL RANGES, IN ALL MODES, AT ALL TILT POSITIONS AND AT ANY GAIN SETTING.  ACFT GROUNDED.  REPLACED WXR RT UNIT REF MM 34-43-41.  GROUND FUNCTIONAL TEST PASSED.
